| Model Number |
WA50082A |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the rigid video laparoscope to the service center for evaluation related to a separate issue.During testing, the field service engineer identified the device had flickering in image.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the flickering in image cause due to defective cable unit.Should additional relevant information become available, a supplemental report will be submitted.Date of event is unknown.Additional information will be provided if available.Olympus will continue to monitor field performance for this device.